# SDR SWIA202161569

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL27 FLOOR BEAM ATTACHMENT AT FS621 HAS GOUGE AT NUTPLATE ON OUTBOARD SIDE.     (C-CHECK RO 10/4/2021)    RBL27 FLOOR BEAM END FITTING BETWEEN FS605 AND FS621 REPAIRED REF REO 601R-53-61-7699 REV -- DATED 2021-08-27. / COMPLETED SKYWEST TASKCARD 51-900-1003-SKY.
